# SDR SWAA2022041288314

- Difficulty date: March 26, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CRACKED AT STA 500A TO 500B LBL 22 / [01] VERIFIED NEW BAFFLER P/N 143A7510-21 TAG # WN3358 IAW DWG 143A7505 REV: B;[02] LOCATED AND DRILL HOLES ON NEW BAFFLER IAW SRM 51-40-05-0G-0;[03] VERIFIED STEP 1 AND 2 ARE COMPLETE;[04] OUT OF SEQUENCE: REMOVED DAMAGE BAFFLER IAW RM 51-40-02-0G-0;[05] VERIFIED STEPS 1-4;[06] OK GIVEN TO INSTALL NEW BAFFLE;[07] INSTALLED NEW BAFFLER IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV B;[08] VERIFIED STEP 4 IS COMPLETE;[09] VERIFIED STEPS 7 AND 8;[10] OK TO CIC;[11] APPLIED CIC ON NEW BAFFLE IAW AMM 51-21-91-620-802;[12] VERIFIED JOB IS COMPLETE;[13] VERIFIED STEPS 11 AND 12;[14] JOB COMPLETE AUDIT C/W;[15] VERIFIED STEP IS COMPLETE
